# SDR AALA20020335

- Difficulty date: March 23, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N77421
- Make and model: Doug DC-9-82
- Aircraft serial: 49333
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURNG OVERNIGHT MAINTENANCE, FORWARD OVERHEAD EMERGENCY EXIT LIGHT INTERMITTENT.  TIGHTENED EMERGENCY EXIT LIGHT WIRES ON BATTERY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
